MathSciNet Relay Station
MathSciNet bibliographic data
MR1870725 (2003e:39006) 39A10 (39A05)
El-Metwally, H.; Grove, E. A.; Ladas, G.; Voulov, H. D. On the global attractivity and the periodic character of some difference equations. On the occasion of the 60th birthday of Calvin Ahlbrandt. J. Differ. Equations Appl. 7 (2001), no. 6, 837–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement